RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 6, Pages 830–835 (Mi mz10456)  

This article is cited in 1 scientific paper (total in 2 paper)

On $n$-Term Approximations with Respect to Frames Bounded in $L^p(0,1)$, $2<p<\infty$

B. S. Kashina, A. V. Meleshkinab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b M. V. Lomonosov Moscow State University

Abstract: In this paper, best canonical $n$-term approximations in the norm of the spaces $L^2(0,1)$ of the family $\mathbb I$ of characteristic functions of intervals are studied.

Keywords: best canonical $n$-term approximation, tight frame, Haar system, Bessel's inequality, Rademacher function, Khinchine's inequality.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00476-а


DOI: https://doi.org/10.4213/mzm10456

Full text: PDF file (438 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:6, 775–779

Bibliographic databases:

UDC: 517.518.8
Received: 26.12.2013

Citation: B. S. Kashin, A. V. Meleshkina, “On $n$-Term Approximations with Respect to Frames Bounded in $L^p(0,1)$, $2<p<\infty$”, Mat. Zametki, 95:6 (2014), 830–835; Math. Notes, 95:6 (2014), 775–779

Citation in format AMSBIB
\Bibitem{KasMel14}
\by B.~S.~Kashin, A.~V.~Meleshkina
\paper On $n$-Term Approximations with Respect to Frames Bounded in $L^p(0,1)$, $2<p<\infty$
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 6
\pages 830--835
\mathnet{http://mi.mathnet.ru/mz10456}
\crossref{https://doi.org/10.4213/mzm10456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3306220}
\elib{http://elibrary.ru/item.asp?id=21826507}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 6
\pages 775--779
\crossref{https://doi.org/10.1134/S0001434614050216}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338338200021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903380829}


Linking options:
  • http://mi.mathnet.ru/eng/mz10456
  • https://doi.org/10.4213/mzm10456
  • http://mi.mathnet.ru/eng/mz/v95/i6/p830

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. V. Meleshkina, “Fourier Coefficients of Characteristic Functions of Intervals with Respect to a Complete Orthonormal System Bounded in $L^p([0,1])$, $2<p<\infty$”, Math. Notes, 97:4 (2015), 647–651  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. B. S. Kashin, A. V. Meleshkina, “Letter to the Editor”, Math. Notes, 101:4 (2017), 751–751  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:496
    Full text:86
    References:45
    First page:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020